Alert archive / California / Small Craft Advisories in 2011

Small Craft Advisory 2, NWS Eureka, CA

January 5, 2011

NWS Eureka, CA issued this small craft advisory at Jan 5, 2011, 2:37 PM PST. It took effect at Jan 6, 2011, 5:00 AM PST. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
Jan 5, 2011, 2:37 PM PST (22:37 UTC)
In effect from
Jan 6, 2011, 5:00 AM PST
Expired
Jan 10, 2011, 2:23 AM PST
In force
4 days
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

750 
WHUS76 KEKA 052237
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
237 PM PST WED JAN 5 2011

PZZ470-061130-
/O.CAN.KEKA.SC.Y.0001.000000T0000Z-110109T0600Z/
/O.NEW.KEKA.SC.Y.0002.110106T1700Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 AM PST
SUNDAY. 

* WAVES...W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-061130-
/O.NEW.KEKA.SC.Y.0002.110106T1700Z-110108T2300Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 PM PST
SATURDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 14 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-061130-
/O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 AM PST
SUNDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 12 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-061130-
/O.NEW.KEKA.SC.Y.0002.110106T2000Z-110109T2300Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
237 PM PST WED JAN 5 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON THURSDAY TO 3 PM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON THURSDAY TO 3 PM PST
SUNDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 FT
  AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER THE
  WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
12 follow-up statements
645 
WHUS76 KEKA 061028
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
228 AM PST THU JAN 6 2011

PZZ450-061830-
/O.EXT.KEKA.SC.Y.0002.110106T1300Z-110108T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
228 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST
SATURDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 14 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-061830-
/O.EXT.KEKA.SC.Y.0002.110106T1300Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
228 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WAVES...W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-061830-
/O.EXT.KEKA.SC.Y.0002.110106T2000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
228 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM PST
MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 2 AM
PST MONDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 13 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-061830-
/O.CON.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
228 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST SUNDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD THURSDAY...PEAKING NEAR 12 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
565 
WHUS76 KEKA 061635
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
835 AM PST THU JAN 6 2011

PZZ450-070045-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
835 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY.

* WAVES: W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 13 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-070045-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
835 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WAVES...W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 14 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-070045-
/O.CON.KEKA.SC.Y.0002.110106T2000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
835 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 3 AM
PST SUNDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 13 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-070045-
/O.CON.KEKA.SC.Y.0002.110106T2000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
835 AM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM
PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 2 AM
PST MONDAY. 

* WAVES: W SWELL WILL RAPIDLY BUILD TODAY...PEAKING NEAR 13 
  FT AT 17 SECONDS IN THE AFTERNOON BEFORE SLOWLY SUBSIDING OVER 
  THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
905 
WHUS76 KEKA 062253
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
253 PM PST THU JAN 6 2011

PZZ450-071130-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
253 PM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY.

* WAVES: W SWELL NEAR 13 FT AT 16 SECONDS WILL SLOWLY SUBSIDE
  THROUGH THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-071130-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
253 PM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WAVES...W SWELL NEAR 14 FT AT 16 SECONDS WILL SLOWLY SUBSIDE
  THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-071130-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
253 PM PST THU JAN 6 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

* WAVES: W SWELL NEAR 13 FT AT 16 SECONDS WILL SLOWLY SUBSIDE
  THROUGH THE WEEKEND. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
487 
WHUS76 KEKA 071043
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
243 AM PST FRI JAN 7 2011

PZZ450-072330-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
243 AM PST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SATURDAY.

* WAVES: W SWELL NEAR 12 FT AT 16 SECONDS WILL SLOWLY SUBSIDE
  THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-470-072330-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
243 AM PST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WAVES: W SWELL NEAR 12 FT AT 16 SECONDS WILL SLOWLY SUBSIDE
  THROUGH SATURDAY NIGHT.

* WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KT ON SATURDAY
  BEHIND A WEAK COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-072330-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
243 AM PST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

* WAVES: W SWELL NEAR 12 FT AT 15 SECONDS WILL SLOWLY SUBSIDE
  THROUGH THE WEEKEND.

* WINDS: NORTH WINDS WILL INCREASE TO 20 TO 25 KT ON SATURDAY
  BEHIND A WEAK COLD FRONT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
631 
WHUS76 KEKA 072227
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
227 PM PST FRI JAN 7 2011

PZZ450-081130-
/O.CAN.KEKA.SC.Y.0002.000000T0000Z-110108T1100Z/
/O.NEW.KEKA.SC.Y.0003.110108T2000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
227 PM PST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 AM PST
SUNDAY.

* WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE
  FRONT NORTH WINDS WILL INCREASE AND GUST TO AROUND 25 KT SATURDAY
  AFTERNOON INTO LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ455-081130-
/O.CAN.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
/O.NEW.KEKA.SC.Y.0003.110108T2000Z-110109T1100Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
227 PM PST FRI JAN 7 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 3 AM PST
SUNDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 3 AM PST
SUNDAY. 

* WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE
  FRONT NORTH WINDS WILL INCREASE AND GUST TO AROUND 25 KT SATURDAY
  AFTERNOON INTO LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-081130-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
227 PM PST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WAVES: W SWELL NEAR 10 FT AT 14 SECONDS WILL SLOWLY SUBSIDE
  TONIGHT.

* WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE
  FRONT NORTH WINDS WILL INCREASE TO 15 TO 25 KT SATURDAY
  AFTERNOON INTO LATE SATURDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-081130-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
227 PM PST FRI JAN 7 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

* WAVES: W SWELL NEAR 10 FT AT 14 SECONDS WILL SLOWLY SUBSIDE
  TONIGHT.

* WINDS: A WEAK FRONT WILL PASS TO THE NORTH TONIGHT. BEHIND THE
  FRONT NORTH WINDS WILL INCREASE TO 15 TO 25 KT SATURDAY
  AFTERNOON INTO LATE SUNDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
229 
WHUS76 KEKA 081030
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
230 AM PST SAT JAN 8 2011

PZZ450-455-082330-
/O.EXT.KEKA.SC.Y.0003.110108T1100Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
230 AM PST SAT JAN 8 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-082330-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
230 AM PST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTH WINDS OF 20 TO 25 KT WILL PERSIST THROUGH LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-082330-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
230 AM PST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

* WINDS: NORTH WINDS OF 20 TO 25 KT WILL PERSIST THROUGH SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
286 
WHUS76 KEKA 082249
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
249 PM PST SAT JAN 8 2011

PZZ450-455-091100-
/O.CON.KEKA.SC.Y.0003.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
249 PM PST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-091100-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
249 PM PST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST SUNDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH LATE 
  TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ475-091130-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
249 PM PST SAT JAN 8 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH SUNDAY
  NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
856 
WHUS76 KEKA 091039
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
239 AM PST SUN JAN 9 2011

PZZ450-455-091145-
/O.EXP.KEKA.SC.Y.0003.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
239 AM PST SUN JAN 9 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING. 

$$

PZZ470-091145-
/O.EXP.KEKA.SC.Y.0002.000000T0000Z-110109T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
239 AM PST SUN JAN 9 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 AM PST EARLY THIS
MORNING. 

$$

PZZ475-092330-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
239 AM PST SUN JAN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST MONDAY. 

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE THROUGH TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
640 
WHUS76 KEKA 091657
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
857 AM PST SUN JAN 9 2011

PZZ475-100100-
/O.CON.KEKA.SC.Y.0002.000000T0000Z-110110T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
857 AM PST SUN JAN 9 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM MONDAY.

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HTTP://WWW.WEATHER.GOV/EUREKA
495 
WHUS76 KEKA 092259
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
259 PM PST SUN JAN 9 2011

PZZ475-100500-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-110110T0500Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
259 PM PST SUN JAN 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM THIS EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM THIS EVENING.

* WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
041 
WHUS76 KEKA 100440
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
840 PM PST SUN JAN 9 2011

PZZ475-101100-
/O.EXT.KEKA.SC.Y.0002.000000T0000Z-110110T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
840 PM PST SUN JAN 9 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PST MONDAY...
 
* WINDS: NORTH WINDS OF 15 TO 25 KT WILL CONTINUE INTO TONIGHT
  BETWEEN CAPE MENDOCINO AND POINT ARENA CALIFORNIA FROM 10 TO 60
  NM FROM SHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA
789 
WHUS76 KEKA 101023
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
223 AM PST MON JAN 10 2011

...GALE WATCH FOR THE NORTHERN OUTER WATERS TUESDAY AFTERNOON AND NIGHT...

.A STRONG AREA OF LOW PRESSURE MOVING ACROSS THE NORTHEAST PACIFIC
WILL BRING THE POTENTIAL FOR GALE CONDITIONS TUESDAY AFTERNOON
INTO TUESDAY NIGHT.

PZZ475-101130-
/O.CAN.KEKA.SC.Y.0002.000000T0000Z-110110T1100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
223 AM PST MON JAN 10 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA.

$$

PZZ470-102300-
/O.NEW.KEKA.GL.A.0001.110111T2000Z-110112T1100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
223 AM PST MON JAN 10 2011

...GALE WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH...
WHICH IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
NIGHT. 


* WINDS: 20 TO 30 KT WITH GUSTS AS HIGH AS 40 KT. THE STRONGEST
  WINDS ARE EXPECTED TUESDAY EVENING.

* SEAS: COMBINED SEAS MAY REACH 10 TO 12 FT...AND WILL BE
  DOMINATED BY SHORT PERIOD WIND WAVE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$


HTTP://WWW.WEATHER.GOV/EUREKA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 5, 3:33 AM PST, 11 hours 4 minutes earlier.

Area forecast discussion, Jan 5, 3:33 AM PST, 11 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
333 AM PST WED JAN 5 2011

.SYNOPSIS...HIGH PRESSURE WILL MAINTAIN DRY WEATHER THROUGH
THURSDAY NIGHT. A FRONT WILL BRING A CHANCE OF RAIN FRIDAY NIGHT.
BEHIND THE FRONT SCATTERED SHOWERS ARE EXPECTED FOR THE WEEKEND.

&&

DISCUSSION...MAIN FORECAST CHALLENGE FOR THE NEXT SEVERAL DAYS IS
INLAND VALLEY FOG AND COASTAL STRATUS. TODAY THROUGH FRIDAY DRY AND
STABLE CONDITIONS ARE EXPECTED WITH THE RIDGE OVERHEAD. NEUTRAL TO
WEAK ONSHORE FLOW IS EXPECTED TO KEEP SOME STRATUS ALONG THE
COAST. INLAND AREAS ARE EXPECTED TO SEE RADIATIONAL FOG OVERNIGHT
BUT SHOULD SCATTER OUT DURING THE DAY.

WEAK WARM FRONT CURRENTLY OFFSHORE OF OR AND WA IS PROGGED TO
MOVE ONSHORE TODAY. THE MAIN IMPACT FOR OUR AREA IS SOME MID AND
HIGH LEVEL CLOUDS. VERY LIGHT QPF AMOUNTS ARE SHOWN BY THE MODELS
IN NORTHERN DEL NORTE COUNTY TODAY...BUT FEEL THIS MAY BE OVERDONE
DUE TO THE RIDGING IN PLACE...SO KEPT POPS BELOW 10 PERCENT.

MODELS ARE IN GOOD AGREEMENT ON THE TIMING OF A COLD FRONT MOVING
QUICKLY MOVING THROUGH THE AREA FRIDAY NIGHT. PRECIP AMOUNTS
ARE EXPECTED TO BE LOW DUE TO THE SPEED OF THE FRONT MOVING
THROUGH. SNOW LEVELS WILL BE 3500 TO 4000FT WITH INITIAL PRECIP
AHEAD OF THE FRONT. BEHIND THE FRONT SHOWERY CONDITIONS ARE
EXPECTED WITH SNOW LEVELS DROPPING TO 2000 TO 3000FT.

MONDAY MODEL SOLUTIONS BEGIN TO DIVERGE ON THE TIMING OF THE NEXT
SYSTEM MOVING INTO THE REGION. THE ECMWF IS SLOWER KEEPING US UNDER
RIDGING LONGER THEN THE GFS. TRENDED TOWARD THE FASTER GFS BUT KEPT
POPS IN THE CHANCE CATEGORY FOR THE MONDAY NIGHT THROUGH WEDNESDAY
TIME FRAME DUE TO THE UNCERTAINTY ON TIMING. OVERALL THE PATTERN
LOOKS TO BE CLOSER TO ZONAL FLOW AND WETTER SO FEEL POPS NEAR
CLIMO IS APPROPRIATE. MKK

&&

.AVIATION...GENERALLY MVFR TO VFR CONDITIONS WILL PREVAIL ACROSS NW
CALIFORNIA THROUGH FRIDAY AS WEAK OFFSHORE FLOW CONTINUES. HOWEVER
AREAS OF DENSE RADIATIONAL FOG...ESPECIALLY IN RIVER VALLEYS THIS
MORNING AND OVERNIGHT TONIGHT WILL CONTINUE. THIS FOG DEVELOPMENT
WILL LEAD TO PERIODS OF LIFR AND IFR CONDITIONS DURING NIGHT TIME
AND EARLY MORNING HOURS AT LOCATIONS IN THESE VALLEYS ESPECIALLY
KUKI. MKN

&&

.MARINE...A LONGER PERIOD NW SWELL THAT ARRIVED IN THE WATERS
OVERNIGHT MONDAY CONTINUES TO SUBSIDE TODAY. WINDS WILL CONTINUE TO
BE RELATIVELY LIGHT THROUGH THE WEEK AS AN UPPER RIDGE STAYS
OVERHEAD. ANOTHER LONGER PERIOD NW SWELL IS FORECAST TO BUILD TO
AROUND 13 TO 14 FT BY AFTERNOON THURSDAY. MKN

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY UNTIL
10 PM PST SATURDAY PZZ470.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Jan 5, 5:03 AM PST, 9 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
503 AM PST WED JAN 5 2011

CAZ001>004-076-061315-
REDWOOD COAST-MENDOCINO COAST-NORTH COAST INTERIOR-
UPPER TRINITY RIVER-MENDOCINO INTERIOR-
503 AM PST WED JAN 5 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in California, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.